# SDR SWAA2022041981193

- Difficulty date: March 7, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 142NWA
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NWA (SHROUD PANEL ) AFT CARGO COMPARTMENT 2022-121901 / [01] TOOL USED CALIPER P/N:500-197-30 S/N:15259471 DIE DATE:10DEC22;[02] REPAIRED BULKHEAD PANEL 142NWA (SHROUD PANEL) AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01- 300-805 PARA. 4.F(1). SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED BULKHEAD PANEL 142NWA (SHROUD PANEL) AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01- 300-805 PARA. 4.F(1). SEE INDIVIDUAL SIGNOFFS BELOW.
